# SDR 9508949916

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM BWI, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND NORMAL INDICATION WAS ACHIEVED.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  FOUND LEFT MAIN GEAR DOOR SWITCH CANNON PLUG NOT SEATED PROPERLY.  RESEATED CANNON PLUG.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
